# SDR UALA2010082703180

- Difficulty date: August 27, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 43,339 hours, 16,968 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Solenoid
- Condition: Failed
- Location: O2 Door Latch
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

O2 MASK AT DOOR 2R DID NOT DEPLOY DURING O2 DROP TEST.  REPLACED SOLENOID LATCH. OPS CK OK.
